# SDR T17A2020031721006

- Difficulty date: February 21, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N445CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK535
- Aircraft time: 7,992 hours, 6,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 128430261
- Condition: Cracked
- Location: Entry Door
- Part time: 7,992 hours, 6,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA DOORLAND REINFORCMENT BRACKETS ON THE MAIN ENTRY DOOR FOUND CRACKED DURING VISUAL INSPECTION, MX REPLACED THE BRACKETS WITH NEW
